# SDR CKSA97065

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 329.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, TOP OF RIGHT REAR SPAR STA ZR329.250 CORRODED.  REPAIRED IAW SKETCH AIA/E/2295.  CORROSION TASK CARD NUMBER 6800-0552.  NON-ROUTINE TASK CARD NUMBER 82911.
